# SDR RAIA961118

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 6120 · Propeller Controlling System
- Part: Monopole
- Part number: 1680640
- Condition: Failed
- Location: Prop Governor
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT 7029 - RIGHT SRL CAPTION CAME ON AT 80 PERCENT TORQUE.  MAINTENANCE REPLACED THE RIGHT ENGINE PROP GOVERNOR MONOPOLE.  (M)
